# SDR NOCA06912

- Difficulty date: June 12, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED ON LEFT NACELLE STRUT CUTOUT FOR PANEL 432AL, UPPER AFT FASTENER.  REPAIRED CRACK PER ATS ER 12-02257 DATED 7-11-12 & NAA EO 767-54-042.
